See Alike in...

Alike App

Browser

Lucilou

651d

Anyone have any side effects from medications they've been on? I was on Latuda and I now have involuntary movements or jerks in my hands, arms and legs. I have to go see a neurologist about it.

Top reply
    • RedCollar15

      650d

      @Lucilou The involuntary movements are Tardive Dyskinesia, and can be a symptom of some meds, most commonly antipsychotics. I had mild facial TD on a med, I think Latuda, and we stopped it. It can happen spontaneously after stopping a med, or it could be something else. I hope they get you answers and relief soon!

    • MsDaisyMae

      650d

      This makes me sad because I was lucky not to have bad side effects from an antipsychotic.

    • http.sunflower

      650d

      My family member started taking meds in January of this year, and he has experienced those same side effects. My family brought it up to his psychiatrist, and they lowered his dosage for depakote since it was causing other negative effects too such as feet swelling.

    • Nana27

      650d

      I'm on zoloft for 2 months and it has caused me to have severe tardive dyskinesia in my head and trunk to the point it wakes me up at night.I went to ER and they gave me Xanax but it still continues. I see Neuro specialist Wednesday so hopefully they get this figured out.

    • MaddieDanielsen

      650d

      I’m on Latuda and never clicked together that that’s why I’m having involuntary twitching.

    • Hannah_6

      650d

      My hands get a little twitchy when I have too much caffeine and my anxiety is already bad. It's how I was able to spot my last Frappe gone wrong. Blood sugar issues too in case you're curious can also cause stuff like that for me. Welcome to watch out to see if you have similar patterns.

      • Hannah_6

        650d

        @Hannah_6 I'm on Zoloft in case you're curious about which medication I'm on for reference.

        • Lucilou

          650d

          @Hannah_6 Zoloft made me spend 3 nights in a mental institution. I cant be on it. I have no blood sugar issues and I don't drink caffeine. I was told specifically from my psychiatrist it was the medicine Latuda.

    • Witcheress

      650d

      Yes. The medicine I'm on currently makes me exhausted. One med I was on gave me this horrible cough every time I laugh and smell something strong. Despite stopping it I still have the cough. Fun times.

    • Sunflower.System

      651d

      Yes, that's called tardive dyskinesia. I experienced it as well while on certain meds. Luckily mine went away when I stopped the meds causing it, but in some people it can be permanent

      • Lucilou

        650d

        @Sunflower.System the involuntary movements are called tardive dyskinesia? Or you have a symptom called that?

        • RedCollar15

          650d

          @Lucilou The involuntary movements are Tardive Dyskinesia, and can be a symptom of some meds, most commonly antipsychotics. I had mild facial TD on a med, I think Latuda, and we stopped it. It can happen spontaneously after stopping a med, or it could be something else. I hope they get you answers and relief soon!

    • weiying

      651d

      I am currently taking Latuda. My side effects are headachrs,tired all the time,wanting to eat all the time,night sweats.

      • Lucilou

        651d

        @weiying be careful involuntary movements come when you quit taking latuda. I was on it for 5 years and nothing then I quit and boom cause control my hands.

        • weiying

          651d

          @Lucilou I'll watch out for that. Did it help ?

    • Serenity_Love

      651d

      Yes, I have so many right now 😥 tryna see about changing stuff up.

    • Marquesha

      651d

      Yesss mines make me super hot and sweaty 😥

    • toasterwaffle

      651d

      Most medications cause really bad side effects so I have had to change them a lot

    • Vancent

      651d

      My meds all make me feel super tired all the time

      • Lucilou

        651d

        @Vancent mien does too or it's just my depression. I sleep a lot

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion